IEEE - Institute of Electrical and Electronics Engineers, Inc. - Spectral factorization of a finite-dimensional nonstationary matrix covariance

Author(s): B. Anderson ; P. Moylan
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1974
Volume: 19
Page(s): 680 - 692
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1974.1100700
Regular:

For a given nonstationary matrix covariance with a finite-dimensionality property that is the time-varying generalization of the rational power spectrum matrix property, we show how to find... View More

Advertisement